Linear boundary value problem in Banach space with random element in two-point boundary condition

Dobiesław Bobrowski

Archivum Mathematicum (1990)

  • Volume: 026, Issue: 4, page 215-221
  • ISSN: 0044-8753

How to cite

top

Bobrowski, Dobiesław. "Linear boundary value problem in Banach space with random element in two-point boundary condition." Archivum Mathematicum 026.4 (1990): 215-221. <http://eudml.org/doc/18304>.

@article{Bobrowski1990,
author = {Bobrowski, Dobiesław},
journal = {Archivum Mathematicum},
keywords = {random element in Banach space; evolution operator; linear boundary value problem},
language = {eng},
number = {4},
pages = {215-221},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Linear boundary value problem in Banach space with random element in two-point boundary condition},
url = {http://eudml.org/doc/18304},
volume = {026},
year = {1990},
}

TY - JOUR
AU - Bobrowski, Dobiesław
TI - Linear boundary value problem in Banach space with random element in two-point boundary condition
JO - Archivum Mathematicum
PY - 1990
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 026
IS - 4
SP - 215
EP - 221
LA - eng
KW - random element in Banach space; evolution operator; linear boundary value problem
UR - http://eudml.org/doc/18304
ER -

References

top
  1. H. H. Baxaния B. И. Tapиeлaдзe, C A. Чoбaян, Bepoяmнocmныe pacnpeдeлeнuя в Бaнaxoвыx npocmpaнcmвax, Haукa, Mocквa, 1985. (1985) 
  2. Ю. Л. Дaлeцкий M. Г. Kpeин, Уcmoйчuвocmь peшeнuй ypaвнeнuй в Бaнaxoвoм npocmpaнcmвe, Haукa, Mocквa, 1970 
  3. A. A. Дeзин, Oбщue вonpocы meopuu гpaнuчныx эaдaч, Mocквa, 1980. (1980) 
  4. C Г. Кpeйн, Лuнeйныe дuффepeнцuaльныe ypaвнeнuя в Бaнaxoвoм npocmpaнcmвe, Изд. Haукa, Mocквa 1967. (1967) 
  5. G. E. Ladas, V. Lakshmikantham, Differential Eąuations in Abstract Spaces, Academic Press, N. York 1972. (1972) Zbl0257.34002MR0460832
  6. И. B. Meльникoвa A. Г. Кудpявцeв, Kpaeвaя эaдaчa для ypaвнeнuя nepвoгo nopядкa в Бaнaxoвoм npocmpaнcmвe, Изв. Bыш.уч. Зaв. 3 (274) (1985), 52-56. (1985) 
  7. Ningg-Mao Xia W. E. Boуce M. R. Barrу, Two point Boundary Value Problems Containing a Finite Number of Random Variabies, Stoch. Analуsis and Appl. 1 1 1983, 117-137. (1983) MR0700359
  8. A. For W. Walteг, Existence Theorems for a Two-Point Boundary Value Problem in Banach Space, Math. Ann. 244 §979, 55-64. MR0550061
  9. 3. A. Штeйнвиль, O кoppęкmнocmu oбmux кpaeвыx эaдaч для napaбoлuчecкux ypaвнeнuй, Bинити, Но. s 1417-1418, 1978. (1978) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.